On the space-filling hexahedra

Abstract

A space-filling polyhedron is one whose replications can be packed to fill three-space completely. The space-filling tetrahedra and pentahedra have been previously investigated. The search is here extended to the convex space-filling hexahedra.

This is a preview of subscription content, log in to check access.

Bibliography

  1. 1.

    Hilbert, D.: Mathematische Probleme, Nachr. Gesellschaft Wiss. Göttingen, Math.-Phys. Klasse, 1900; Bull. Am. Math. Soc. 8 (1901–1902), 437–479; ‘Gesammelte Abhandlungen’, vol. 3, pp. 290–329, Springer, Berlin, 1935.

    Google Scholar 

  2. 2.

    Goldberg, M.: ‘Three Infinite Families of Tetrahedral Space-fillers’, J. Combinatorial Theory 16 (1974), 348–354.

    Google Scholar 

  3. 3.

    Goldberg, M.: ‘The Space-filling Pentahedra’, J. Combinatorial Theory 13 (1972), 437–443.

    Google Scholar 

  4. 4.

    Goldberg, M.: ‘The Space-filling Pentahedra’, II, J. Combinatorial Theory 17 (1974), 375–378.

    Google Scholar 

  5. 5.

    Steiner, J.: Gesammelte Werke, Vol. 1, pp. 227 and 454.

  6. 6.

    Wood, W.G.: ‘Space Enclosure Systems’, Bulletin 203, 22–25, Engineering Experiment Station, Ohio State University, Columbus, Ohio, 1968.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Goldberg, M. On the space-filling hexahedra. Geom Dedicata 6, 99–108 (1977). https://doi.org/10.1007/BF00181585

Download citation